# SDR SWAA2025022689125

- Difficulty date: January 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR NUT IN HANDLE ASSIST AT FWD ENTRY DOOR (4EA) 2025-81461<[01] REPLACED NUT IN HANDLE ASSIST AT FWD ENTRY DOOR (4EA) IAW B737-800 AMM-52-11-31-400-802 STEP 3.G ITEM (2);[02] TASK CARD COMPLETED  REPLACED NUT IN HANDLE ASSIST AT FWD ENTRY DOOR (4EA) IAW B737-800 AMM-52-11-31-400-802 STEP 3.G ITEM (2)
